Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


what should i do now
Jun 28, 2009

i had 3 virus in the same time HIV&C&B.since jun 2008. my v.l was not detected.and my cd4 was 915 so that i did not take any med for HIV till now. i begane my treatment for B&C. for 48 weeks i took big interferon 100 mg weekly +ribavirin 400 twice dailyfor virus C. and for virus B i take zeffix 100 mg daily . in the middle of treatment my cd4 drob on to 346 (36%) but they told me do noy care about that and also my v.l not detected . now i have finished my corse for B&C . my pcr is negative (zero) for both. i stoped interferon and ribavirin but they want from me to still taking zeffix for may be for long time. now i do not know what should i do? should i make a new v.l and new cd4? if it is ok should i still no med for HIV? please help me soon because i do not have special HIV doctor in my country.thank you very much.

Response from Dr. Henry

It would seem reasonable to re-check the CD4 count and HIV level several months after completing the hepatitis treatments. Hopefully your bone marrow will have recovered some leading to a rebound in the CD4 count (often decreased during hepatitis C treatment). kh



Previous
dreams
Next
HIV related leukoencephalopahty

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement